# SDR USAA010843

- Difficulty date: July 16, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Dented
- Location: Bs 1064
- Part time: 46,925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME DENTED 1 INCH DIAMETER, BS 1064, 2 INCHES OUTBOARD OF STRINGER 2R.  DAMAGED REMOVED, INSTALLED DOUBLER PER EA 69827.  (M)
